|
|
approximate symmetries and invariant solutions for the generalizations of the burgers-korteweg-de vries model
|
|
|
|
|
نویسنده
|
razzaghi h. ,nadjafikhah m. ,alipour fakhri y.
|
منبع
|
aut journal of modeling and simulation - 2019 - دوره : 51 - شماره : 2 - صفحه:249 -254
|
چکیده
|
In this paper the generalizations of the burgers-korteweg-de vries model with small parameter derived by kudryshov et al[ n.a. kudryashov, d.i. sinelshchikov. extended models of non-linear waves in liquid with gas bubbles, international journal of non-linear mechanics 63 (2014) 31-38] is studied. a comprehensive study on the approximate symmetry analysis of the waves models is presented. first, we obtain approximate symmetry for the equation. subsequently, in a physical application, using the first-order approximate symmetries, corresponding approximate invariant solutions to the perturbed non-linear models are obtained.
|
کلیدواژه
|
perturbed model ,approximate symmetry ,approximate invariant solution ,waves in liquid with gas bubbles
|
آدرس
|
payame noor university, department of mathematics, iran, iran university of science and technology, school of mathematics, iran, payame noor university, department of mathematics, iran
|
پست الکترونیکی
|
y_alipour@pnu.ac.ir
|
|
|
|
|
|
|
|
|
|
|
|
Authors
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|
|